View Full Version : Sick Stomach with Elmiron
11-08-2004, 06:36 AM
GRR! I'm taking my medicines so I don't have to pee every five minutes and I don't hurt like the dickens. I start taking Elmiron....I have massive headaches and I have to run the the bathroom all the time with a sick stomach? Anyone know something I can do for this? :help:
11-08-2004, 07:05 AM
I was on Elmiron almost a year.. It started causing upset stomach and horrible diarrhea..I tried anti-nausea stuff but nothing worked and even tried taking it out of the capsule, as some say the capsule can cause the nausea..did not help so I had to stop the Elmiron all together. .... It took about 2 months being off it to actually get the bowels settled down..Luckily my bladder seems to be doing fine right now..Hope you feel better soon. It sure is not fun!
11-08-2004, 09:24 AM
I did the same thing elimron wasnt the answer for me so i had to go to the cocktail treatments of heparin and marcaine I do them daily at home heparin is a stronger form of elimron but sinces its going into the bladder and not having to touch our stomach it doesnt have the same side effects marcaine is a nerve block that numbs my bladder so i dont feel as much pain.
you may need to talk to your doctor about something else beside elimron.
sending you hugs and prayers
11-08-2004, 10:26 AM
I had a MASSIVE migraine last Tuesday..at least I think that's what it was...I am seeing my uro tomorrow to talk about it...he is watching me close, which is good..I had been doing instills twice weekly Elmiron , and I am going to have another one tomorrow since I was up every hour last night peeing 2 teaspoons at a time...grrrrrrrr..I also take 4 pills a day...I am also going to ask him about the Nortriptilyne I am on...I have gained weight, I have NO sex drive, but I have been sleeping the best I ever have...darn side effects!
Please try taking the medicine out of the capsule if you continue to have the nausea and headache. Some people seem to react poorly to the capsule itself.
Also, sometimes it can take several days for our bodies to adjust to new medications. I was nauseous on Elmiron the first few days and then it went away.
11-08-2004, 05:45 PM
I had those symptoms for about 2 weeks on Elmiron, then they eased off. Now I'm getting some relief from it.
11-09-2004, 05:18 AM
When I first started elmiron I had severe stomach aches for two weeks. I put up with it as I was so desperate to try something new. I have since heard that it is better to open the capsules and putting the powder in water. This may ease the side effects.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.